# SDR BAQA084041

- Difficulty date: December 10, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 880 hours
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Computer
- Part number: 41600293110
- Part serial: 128
- Condition: Intermittent
- Location: Sas System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAS COMPUTER HAS INTERMITENT KICK. REPLACED WITH SERVICEABLE ASSET PART.
